# SDR MWEA99456

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 991555517
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER RIB ANGLES AT STATION XN 61-410 IN LEFT PYLON IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLES.
